Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on connected and peripherally continuous functions

Author: Melvin R. Hagan
Journal: Proc. Amer. Math. Soc. 26 (1970), 219-223
MSC: Primary 54.60
MathSciNet review: 0263042
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is proved that under certain conditions on the domain and range spaces an open monotone connected function preserves unicoherentness and hereditary local connectedness. In addition, a monotone-light factorization theorem is proved for certain connected functions and peripherally continuous functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60

Additional Information

PII: S 0002-9939(1970)0263042-6
Keywords: Open monotone connected function, peripherally continuous function, unicoherent continuum, hereditarily locally connected continuum, upper semicontinuous decomposition, monotone-light factorization
Article copyright: © Copyright 1970 American Mathematical Society